# SDR SWIA202159704

- Difficulty date: May 1, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY DOOR HAS CORROSION ON SEAL RETAINER      (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED FWD RHS SEAL RETAINER ANGLE ON MAIN AVIONIC BAY DOOR. REF. CRJ 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG # CC670-38651 REV. E SHEET 1. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
